| Model Number |
MT22608-PNK |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018, the receiver had intermittent audio output.No additional event or patient information is available.The receiver has been received for evaluation.A follow up report will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The receiver was returned for evaluation.An exterior visual inspection was performed and passed.The receiver was charged and will boot.The receiver log was downloaded and reviewed, finding no errors related to the complaint.A receiver functional test was performed and passed all relevant testing.A global communication tool software test was performed and passed.Speaker audio intermittent testing was performed and passed.Manual "try it" testing was performed and passed.The receiver case was opened for an interior inspection and passed.Speaker resistance was measured and was within specification.The reported event of an intermittent audio output was not confirmed.A probable cause could not be determined.